New message

Questions, experiences and reviews (10)

Message Written by
Benadryl and Patanase together?
Can I take Benadryl and Patanase (nasal spray) together with allergies? Or is that toxic to the body? Thank you. :)
J
06/03/11
Reply
  If you have an all night pharmacy near you then you can call and ask the pharmacist.
I hate Summer
06/03/11
Patanase nasal spray question?
My doctor told me,that I have allergic rhinitis and prescribed Patanase Nasal Spray, which is not covered by my insurance.
I wonder,what is the cost of this spray and is it available anywhere on the net?

Thank you!
Patricia, I would not ask, if I found it myself. It's a new stuff, so I thought maybe someone knew.
Andy B
06/09/08
Reply
Price for "Patanase" Nasal Spray?
Does anyone out there know the price for Patanase Nasal Spray? It seems that the pharmaceuticals do not post the price ....It must be expensive.
alphacli
03/21/10
Reply
  I was prescribed it today for sinusitis symptoms. It was 50-60 dollars.
So yes, it is expensive. That's probably the reason why my doctor gave me a free sample.
meg
03/22/10
Allergic Rhinitis and Nasacort?
Hello!
Does anyone know if Nasacort can help clear up mucus in a throat? One of my nostrils is not breathing as well. My doctor prescribed me some spray called "Patanase" but it's not covered by my insurance. Do you think Nasacort can help?

Thank you!
andrey_from_pa
07/28/08
Reply
  Nasacort may help. Keep in mind that these two medications operate in two very different ways. Nasacort is a steroid, which can cause a host of problems, including increased nasal bleeding and headaches.

Patanase was recently approved by the FDA as part of the third generation of antihistamines, called H1 receptor antagonists.

If you combine over-the-counter generic Claratin or Zyrtec with Nasacort, you may acheive similar relief as Patanase.
intelex
07/28/08
small red spot under skin?
i have a small [probably less than a centimeter] purplish-red spot near the underside of my knee. it only hurts if i press on it pretty hard. i don't have any other spots. i take zoloft & patanase.
Bexxx!
09/21/10
Reply
  It may be a broken blood vessel, or it could be a blood clot. Don't ignore it if this is something new. Get it checked.
pelican
09/21/10
Did i overdose on my Keppra plz help me find out.?
Hi i could'nt remember if i took my keppra tonight so i took another one. I only took another one because my keppra is 250mg in morning and evening and my doctor said that is an extremely low dosage. so i figured there is no way i will overdose. I am also taking patanase and symbicort. just let me know if im ok. An over dose would be like taking 6 or 7 of my pills right?
John Filts
02/23/10
Reply
  You can find relevant information in a web search for "keppra overdose symptoms",
Susan Yarrawonga
02/23/10
Good allergy medicine for nasal congestion!!?
I suffer from really bad nasal congestion. I currently use patanase and flonase, but they dont seem to work very well. afrin works super well, but unfortunately i cant use it for more than 3 days in a row due to rebound congestion. does anyone have any experience with other allergy medications (nasal sprays?)
the beast from the east
02/05/11
Reply
  i hate nasal sprays and use pills but allegra d 24 hr is amazing. its perscription ive only seen the 12 hr in otc
Sammi
02/06/11
Nasal Spray Question!!???!?!?!?
i am getting over strep throat right now and i'm very congested, the doctor subscribed a prescription nasal spray called patanase. Before i was subscribed this i took saline drops/spray and it ran up my nose and into the back of my throat...i hate that feeling...is there a way the i can just make it not go into my mouth? or is there a way to make it feel better? im scared to take it...(im only 13)(girl) so yeahh please answer if you are a pro at nasal spray or know anything about it! thank you!
BOB.
04/29/10
Reply
  I use nasal spray as well called Veramyst and it works pretty good for me without the whole throat problem you're getting, but mine's not really for congestion. More like dry nose. It also helps with dry eyes. Maybe you should ask you're doctor if you could give it a try? Hope I helped a little.
Utada, Rumiko
04/29/10
Constant Phlegm over 6 months now help?
I don't know if I'll get much help off here, I've had phlegm for over 6 months now that's clear and foamy looking. I've seen my ENT 5 times and taken the following drugs: Nasonex, Xyzal, Prednisone, Patanase, Omnaris, and now singulair which is doing nothing. I did test positive for almost all allergies except for cats and dogs and have been taking allergy shots for a little over two months now. I've been doing okay for the past 2 1/2 months with not near as much but now since 2 weeks ago, I'm having bad spells again and now i am coughing up every minute or two unless i have to swallow it. I had this happen the very first 3 months when I initially started but now it's back. It is terrible. The tests I've done which was a cat scan of my throat and head and an x-ray of my chest indicated I had no infection or anything wrong. I'm not drinking milk and am drinking maybe 2-3 glasses of water a day. Could there be anything else that's causing this like my diet? It's messing up my vocal chords, kinda ruins dating, and I can barely do any vigorous sport or exercise ( I can at least lift weights though) without hacking and almost throwing up.

03/16/11
Reply
Vision problems associated with high blood pressure and/or chronic sinuitis?
I'm looking to get some opinions. I was diagnosed in Feb with chronic sinusitis, b/c a deviated septum. I was given 4 rx's. Augmentin, Prednisone, and 2 nasal sprays: Patanase, and Nasonex. I started to notice a change in my vision about halfway through taking the rx's (late Feb) and swelling in my feet and hands, I was on the Prednisone and augmentin for about a week and half. My vision became somewhat blurred, as if I needed glasses. This scared me because 2 years ago I had Lasik surgery and at my 1 yr post op appt, I still had 20/15 vision. I also noticed a "floater" in my left eye. Then, this past Monday, I was diagnosed with hypertension. Bp was averaging around 146/92 (even at the dr about the chronic sinusitis), then went up all of a sudden to 182/112. I started on Hydrochlorothiazide, that I noticed can take up to a couple of weeks to really take effect. My biggest concern is that I know that blurred vision is a symptoms of both HBP and sinusitis, and I'm just trying to not get paranoid and assume the worst, but I don't want to wait too long and just let permanent damage happen. I am also still having the swelling in my hands and feet and my bp today was 138/88. How do I know if it's the sinusitis or the HBP, without going to a 5th Dr's appt in the past 2 weeks? My vision does fluctuate though. It seems to be pretty perfect when I first wake up in the morning for about 10 minutes. Any input would be appreciated!
katereading3
04/01/11
Reply

Consumer feedback Disclaimer